# SDR 98ZZZX2285

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38952
- Make and model: Piper PA-28-161
- Aircraft serial: 287716297
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Gauge
- Part number: 8739102
- Condition: Failed
- Location: Fuel Pressure
- Part time: 5,154 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAUGE NORMAL AT START OF FLIGHT.  WENT TO ZERO PRESSURE FOR ABOUT 2 HOURS AND RETURNED TO NORMAL.  REMOVED GAUGE, FOUND SMALL HOLE IIN BELLOWS.  REPLACED GAUGE, TEST NORMAL.
